Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 893279, 12 pages
http://dx.doi.org/10.1155/2014/893279
Research Article

Bifurcation Approach to Analysis of Travelling Waves in Nonlocal Hydrodynamic-Type Models

1Department of Mathematics, Kunming University of Science and Technology, Kunming, Yunnan 650093, China
2Department of Mathematics, Zhejiang Normal University, Jinhua, Zhejiang 321004, China

Received 7 November 2013; Revised 22 January 2014; Accepted 30 January 2014; Published 18 March 2014

Academic Editor: Wen-Xiu Ma

Copyright © 2014 Jianping Shi and Jibin Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. A. Vladimirov, E. V. Kutafina, and B. Zorychta, “On the non-local hydrodynamic-type system and its soliton-like solutions,” Journal of Physics A, vol. 45, no. 8, Article ID 085210, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. V. M. Sidorets and V. A. Vladimirov, “On the peculiarities of stochastic invariant solutions of a hydrodynamic system accounting for non-local effects,” in Proceedings of the 2nd International Conference on Symmetry in Nonlinear Mathematical Physics, M. I. Shkil, A. G. Nikitin, and V. M. Boyko, Eds., pp. 409–417, Institute of Mathematics, Kyiv, Ukrain, 1997.
  3. V. A. Vladimirov and E. V. Kutafina, “On the localized invariant solutions of some non-local hydrodynamic-type models,” in Proceedings of Institute of Mathematics of NAS of Ukraine, A. G. Nikitin, V. M. Boyko, R. O. Popovych, and I. A. Yehorchenko, Eds., vol. 50, pp. 1510–1517, Institute of Mathematics, Kyiv, Ukraine, 2004.
  4. J. Li and G. Chen, “On a class of singular nonlinear traveling wave equations,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 17, no. 11, pp. 4049–4065, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Li and H. H. Dai, On the Study of Singular Nonlinear Traveling Wave Equations: Dynamical System Approach, Science Press, Beijing, China, 2007.
  6. A. S. Fokas, “On a class of physically important integrable equations,” Physica D, vol. 87, no. 1–4, pp. 145–150, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. P. F. Byrd and M. D. Fridman, Handbook of Elliptic Integrals for Engineers and Sciensists, Springer, Berlin, Germany, 1971.